MathSciNet Relay Station
MathSciNet bibliographic data
MR765589 (86j:14032) 14J10 (14J30)
Kawamata, Yujiro On the finiteness of generators of a pluricanonical ring for a $3$-fold of general type. Amer. J. Math. 106 (1984), no. 6, 1503–1512.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement